# SDR FDEA202204181249

- Difficulty date: April 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222MEF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL P.N 11861182-2 FOUND WORN REPLACED FLOOR PANEL PER FEDEX SRZ-25-005.REF ENGINEERING DISPOSITION OF RFTA   NO: 02859-0207.P/N: N917FD-N00314-222MEF. B/N: 20354009.    MAJOR REPAIR.
